Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why a clear sticky substance is coming out of urine which is getting stuck on my penis also having stomach cramps ?

after i urinate the tip of my penis always seems to be wet. Then I started noticing that there was a clear sticky substance coming out from my urine which caused the urine to be stuck in my penis. It s hard to get the clear sticky substance out, but when i masterbate it usually does come out. Also, my digestive system has become weird and I have stomache cramps . Please help me relieve my stress , and tell me what s wrong.and if i am sexually exited it comes out but the quantity is too much than d normal precum. and i can see stains in ma boxers.i hav done all d possible tests and everything seems to be normal.been to urologist but he docent have helped uptil been happening from past two years now
Asked On : Tue, 27 Mar 2012
Answers:  1 Views:  454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry much. I can see your problem. The white sticky substance you see is actually the semen itself. Let me explain. Semen is produced whenever you get sexually aroused. The produced semen is stored inside your body till you masturbate or engage in sexual activities. Semen is a waste product and body wants throw out. If you do not engage in sexual act or masturbation, body finds its own ways to throw the semen out. One way is dripping with urine and other was is through night fall. Your case is not to be confused or linked with any diseases or unhealthy conditions.

Please post a direct question to me in this website. Make sure that you include every minute details possible. I shall prescribe some psychotherapy techniques for sexological problems which should help you cure your condition.

Hope this answers your query. Available for further clarifications.
Good luck.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor